# SDR UALA2011102805832

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,190 hours, 21,686 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Light
- Condition: Inoperative
- Location: Vhf Comm
- Component: Vhf
- Component part number: 6225390001
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF2 BACK LIGHT INOPERATIVE.  REPLACED VHF2 PER MM.  OPS CHECKED PER MM.  NO FAULT NOTED CHECKED OK.
